# SDR DALA2023112009507

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 14,420 hours, 6,303 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3075 2L DOOR PRESSURIZATION LIGHT WAS BLINKING. ECAM SHOWED 2L SLIDE WAS NOT ARMED. CORRECTIVE ACTION: FOUND PRESSURIZATION LIGHT CONNECTOR LOOSE. RESCURED SAME. CHKS OK. REF A321 AMM 52-22. (4274080)
